# SDR USAA070585

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z-ANGLE AT AFT ENTRY DOOR BETWEEN STA 947 & 986 CORRODED.  REPLACED Z-ANGLE PER SRM 51-20-01, 51-40-03; CORR TASK C53-701-01; LEVEL 2, DEFECT SIZE:  3 X 36 INCHES.
